Open Access
January 2017 Polylogarithmic analogue of the Coleman-Ihara formula, I
Hiroaki Nakamura, Kenji Sakugawa, Zdzisław Wojtkowiak
Osaka J. Math. 54(1): 55-74 (January 2017).

Abstract

The Coleman-Ihara formula expresses Soule's p-adic characters restricted to p-local Galois group as the Coates-Wiles homomorphism multiplied by p-adic L-values at positive integers. In this paper, we show an analogous formula that -adic polylogarithmic characters for =p restrict to the Coates-Wiles homomorphism multiplied by Coleman's p-adic polylogarithms at any roots of unity of order prime to p.

Citation

Download Citation

Hiroaki Nakamura. Kenji Sakugawa. Zdzisław Wojtkowiak. "Polylogarithmic analogue of the Coleman-Ihara formula, I." Osaka J. Math. 54 (1) 55 - 74, January 2017.

Information

Published: January 2017
First available in Project Euclid: 3 March 2017

zbMATH: 06705680
MathSciNet: MR3619748

Subjects:
Primary: 11G55
Secondary: 11R18 , 11S31 , 14H30

Rights: Copyright © 2017 Osaka University and Osaka City University, Departments of Mathematics

Vol.54 • No. 1 • January 2017
Back to Top